August  2018, 38(8): 3707-3734. doi: 10.3934/dcds.2018161

Symmetry breaking in a globally coupled map of four sites

1. 

Alfréd Rényi Institute of Mathematics, Hungarian Academy of Sciences, Reáltanoda u. 13-15, H-1053 Budapest, Hungary

2. 

MTA-BME Stochastics Research Group, Budapest University of Technology and Economics, Egry József u. 1, H-1111 Budapest, Hungary

Received  April 2017 Revised  March 2018 Published  May 2018

A system of four globally coupled doubling maps is studied in this paper. It is known that such systems have a unique absolutely continuous invariant measure (acim) for weak interaction, but the case of stronger coupling is still unexplored. As in the case of three coupled sites [14], we prove the existence of a critical value of the coupling parameter at which multiple acims appear. Our proof has several new ingredients in comparison to the one presented in [14]. We strongly exploit the symmetries of the dynamics in the course of the argument. This simplifies the computations considerably, and gives us a precise description of the geometry and symmetry properties of the arising asymmetric invariant sets. Some new phenomena are observed which are not present in the case of three sites. In particular, the asymmetric invariant sets arise in areas of the phase space which are transient for weaker coupling and a nontrivial symmetric invariant set emerges, shaped by an underlying centrally symmetric Lorenz map. We state some conjectures on further invariant sets, indicating that unlike the case of three sites, ergodicity breaks down in many steps, and not all of them are accompanied by symmetry breaking.

Citation: Fanni M. Sélley. Symmetry breaking in a globally coupled map of four sites. Discrete & Continuous Dynamical Systems - A, 2018, 38 (8) : 3707-3734. doi: 10.3934/dcds.2018161
References:
[1]

C. BoldrighiniL. A. BunimovichG. CosimiS. Frigio and A. Pellegrinotti, Ising-type transitions in coupled map lattices, Journal of Statistical Physics, 80 (1995), 1185-1205.  doi: 10.1007/BF02179868.  Google Scholar

[2]

C. BoldrighiniL. A. BunimovichG. CosimiS. Frigio and A. Pellegrinotti, Ising-type and other transitions in one-dimensional coupled map lattices with sign symmetry, Journal of Statistical Physics, 102 (2001), 1271-1283.  doi: 10.1023/A:1004892312745.  Google Scholar

[3]

L. A. Bunimovich and Y. G. Sinai, Spacetime chaos in coupled map lattices, Nonlinearity, 1 (1998), 491-516.  doi: 10.1088/0951-7715/1/4/001.  Google Scholar

[4]

J. Chazottes and B. Fernandez, Dynamics of Coupled Map Lattices and of Related Spatially Extended Systems, volume 671, Springer Science & Business Media, 2005.  Google Scholar

[5]

B. Fernandez, Breaking of ergodicity in expanding systems of globally coupled piecewise affine circle maps, Journal of Statistical Physics, 154 (2014), 999-1029.  doi: 10.1007/s10955-013-0903-9.  Google Scholar

[6]

G. Gielis and R. S. MacKay, Coupled map lattices with phase transition, Nonlinearity, 13 (2000), 867-888.  doi: 10.1088/0951-7715/13/3/320.  Google Scholar

[7]

E. Järvenpää, A SRB-measure for globally coupled circle maps, Nonlinearity, 6 (1997), 1435. Google Scholar

[8]

M. Jiang and Y.B. Pesin, Equilibrium measures for coupled map lattices: Existence, uniqueness and finite-dimensional approximations, Communications in Mathematical Physics, 193 (1998), 675-711.  doi: 10.1007/s002200050344.  Google Scholar

[9]

W. Just, Globally coupled maps: Phase transitions and synchronization, Physica D: Nonlinear Phenomena, 81 (1995), 317-340.  doi: 10.1016/0167-2789(94)00213-A.  Google Scholar

[10]

G. Keller and C. Liverani, Uniqueness of the SRB measure for piecewise expanding weakly coupled map lattices in any dimension, Communications in Mathematical Physics, 262 (2006), 33-50.  doi: 10.1007/s00220-005-1474-7.  Google Scholar

[11]

J. Koiller and L. S. Young, Coupled map networks, Nonlinearity, 23 (2010), 1121-1141.  doi: 10.1088/0951-7715/23/5/006.  Google Scholar

[12]

J. Miller and D. A. Huse, Macroscopic equilibrium from microscopic irreversibility in a chaotic coupled-map lattice, Physical Review E, 48 (1993), 2528. doi: 10.1103/PhysRevE.48.2528.  Google Scholar

[13]

W. Parry, The Lorenz attractor and a related population model, in Ergodic Theory, pages 169–187, Lecture Notes in Math., 729, Springer, Berlin, 1979.  Google Scholar

[14]

F. Sélley and P. Bálint, Mean-field coupling of identical expanding circle maps, Journal of Statistical Physics, 164 (2016), 858-889.  doi: 10.1007/s10955-016-1568-y.  Google Scholar

[15]

D. Thomine, A spectral gap for transer operators of piecewise expanding maps, Discrete Contin. Dyn. Syst., 30 (2011), 917–944, arXiv: 1006.2608.  Google Scholar

show all references

References:
[1]

C. BoldrighiniL. A. BunimovichG. CosimiS. Frigio and A. Pellegrinotti, Ising-type transitions in coupled map lattices, Journal of Statistical Physics, 80 (1995), 1185-1205.  doi: 10.1007/BF02179868.  Google Scholar

[2]

C. BoldrighiniL. A. BunimovichG. CosimiS. Frigio and A. Pellegrinotti, Ising-type and other transitions in one-dimensional coupled map lattices with sign symmetry, Journal of Statistical Physics, 102 (2001), 1271-1283.  doi: 10.1023/A:1004892312745.  Google Scholar

[3]

L. A. Bunimovich and Y. G. Sinai, Spacetime chaos in coupled map lattices, Nonlinearity, 1 (1998), 491-516.  doi: 10.1088/0951-7715/1/4/001.  Google Scholar

[4]

J. Chazottes and B. Fernandez, Dynamics of Coupled Map Lattices and of Related Spatially Extended Systems, volume 671, Springer Science & Business Media, 2005.  Google Scholar

[5]

B. Fernandez, Breaking of ergodicity in expanding systems of globally coupled piecewise affine circle maps, Journal of Statistical Physics, 154 (2014), 999-1029.  doi: 10.1007/s10955-013-0903-9.  Google Scholar

[6]

G. Gielis and R. S. MacKay, Coupled map lattices with phase transition, Nonlinearity, 13 (2000), 867-888.  doi: 10.1088/0951-7715/13/3/320.  Google Scholar

[7]

E. Järvenpää, A SRB-measure for globally coupled circle maps, Nonlinearity, 6 (1997), 1435. Google Scholar

[8]

M. Jiang and Y.B. Pesin, Equilibrium measures for coupled map lattices: Existence, uniqueness and finite-dimensional approximations, Communications in Mathematical Physics, 193 (1998), 675-711.  doi: 10.1007/s002200050344.  Google Scholar

[9]

W. Just, Globally coupled maps: Phase transitions and synchronization, Physica D: Nonlinear Phenomena, 81 (1995), 317-340.  doi: 10.1016/0167-2789(94)00213-A.  Google Scholar

[10]

G. Keller and C. Liverani, Uniqueness of the SRB measure for piecewise expanding weakly coupled map lattices in any dimension, Communications in Mathematical Physics, 262 (2006), 33-50.  doi: 10.1007/s00220-005-1474-7.  Google Scholar

[11]

J. Koiller and L. S. Young, Coupled map networks, Nonlinearity, 23 (2010), 1121-1141.  doi: 10.1088/0951-7715/23/5/006.  Google Scholar

[12]

J. Miller and D. A. Huse, Macroscopic equilibrium from microscopic irreversibility in a chaotic coupled-map lattice, Physical Review E, 48 (1993), 2528. doi: 10.1103/PhysRevE.48.2528.  Google Scholar

[13]

W. Parry, The Lorenz attractor and a related population model, in Ergodic Theory, pages 169–187, Lecture Notes in Math., 729, Springer, Berlin, 1979.  Google Scholar

[14]

F. Sélley and P. Bálint, Mean-field coupling of identical expanding circle maps, Journal of Statistical Physics, 164 (2016), 858-889.  doi: 10.1007/s10955-016-1568-y.  Google Scholar

[15]

D. Thomine, A spectral gap for transer operators of piecewise expanding maps, Discrete Contin. Dyn. Syst., 30 (2011), 917–944, arXiv: 1006.2608.  Google Scholar

Figure 1.  The function $g$.
Figure 2.  The graph of $L_{\varepsilon}$.
Figure 3.  The asymmetric set $\mathcal{A}$.
Figure 4.  Six asymmetric invariant sets and the symmetries connecting them. Edge colors indicate the symmetries as according to the legend.
Figure 5.  Eight conjectured asymmetric invariant sets and the symmetries connecting them. Edge colors indicate the symmetries according to the legend.
Figure 6.  The symmetric set $\mathcal{S}$ for $1-\frac{\sqrt{2}}{2} \leq \varepsilon$.
Figure 7.  Overview of the critical parameters and the corresponding invariant sets. Results are marked with black, conjectures with gray.
Figure 8.  Continuity domains of the map $G_{\varepsilon,3}$. $\mathbb{T}^3$ is represented as the unit cube of $\mathbb{R}^3$. The singularities are marked according to the legend.
Figure 9.  Cubes $1$ and $2$.
Figure 10.  Cubes $3$ and $4$.
Figure 11.  Cubes $5$ and $6$.
Figure 12.  Cubes 7 and 8.
Figure 13.  The image of $P_1 \cap 4a$ for $\varepsilon = 0.37 < \varepsilon^*$ and $\varepsilon = 0.41 > \varepsilon^*$.
Figure 14.  The sets $\mathcal{A}$ (black) and $S_0(\mathcal{A})$ (gray). The plane $r-p = 1-2p^*$ separates $S_0(P_1)$, $S_0(P_2)$ and $\mathcal{A}$.
Figure 15.  The sets $\mathcal{A}$ (black) and $S_1(\mathcal{A})$ (gray). Different angles are plotted for better visibility.
Figure 16.  Images of $P_0 \cap 4b$ and $P_0 \cap 1e$ for $\varepsilon = 0.32 > 1-\frac{\sqrt{2}}{2}$.
Table 1.  Domains of continuity contained in Cube 1.
$\bf{p}$ $\bf{q}$ $\bf{r}$ $\bf{p+q}$ $\bf{q+r}$ $\bf{p+q+r}$
$\bf{1a}$ $p > 0$ $q > 0$ $r > 0$ $p+q+r < 1/2$
$\bf{1b}$ $p < 1/2$ $r > 0$ $p+q > 1/2$ $q+r < 1/2$
$\bf{1c}$ $p > 0$ $r < 1/2$ $p+q < 1/2$ $q+r > 1/2$
$\bf{1d}$ $q > 0 $ $p+q < 1/2$ $q+r < 1/2$ $p+q+r > 1/2$
$\bf{1e}$ $p < 1/2$ $q < 1/2 $ $r < 1/2$ $p+q > 1/2$ $q+r > 1/2$
$\bf{p}$ $\bf{q}$ $\bf{r}$ $\bf{p+q}$ $\bf{q+r}$ $\bf{p+q+r}$
$\bf{1a}$ $p > 0$ $q > 0$ $r > 0$ $p+q+r < 1/2$
$\bf{1b}$ $p < 1/2$ $r > 0$ $p+q > 1/2$ $q+r < 1/2$
$\bf{1c}$ $p > 0$ $r < 1/2$ $p+q < 1/2$ $q+r > 1/2$
$\bf{1d}$ $q > 0 $ $p+q < 1/2$ $q+r < 1/2$ $p+q+r > 1/2$
$\bf{1e}$ $p < 1/2$ $q < 1/2 $ $r < 1/2$ $p+q > 1/2$ $q+r > 1/2$
Table 2.  Domains of continuity contained in Cube 2.
$\bf{p}$ $\bf{q}$ $\bf{r}$ $\bf{p+q}$ $\bf{q+r}$ $\bf{p+q+r}$
$\bf{2a}$ $0 < p < 1/2$ $1/2 < q < 1 $ $0 < r < 1/2$ $p+q+r < 3/2$
$\bf{2b}$ $p < 1/2$ $ q < 1 $ $ r < 1/2$ $p+q+r > 3/2$
$\bf{p}$ $\bf{q}$ $\bf{r}$ $\bf{p+q}$ $\bf{q+r}$ $\bf{p+q+r}$
$\bf{2a}$ $0 < p < 1/2$ $1/2 < q < 1 $ $0 < r < 1/2$ $p+q+r < 3/2$
$\bf{2b}$ $p < 1/2$ $ q < 1 $ $ r < 1/2$ $p+q+r > 3/2$
Table 3.  Domains of continuity contained in Cube 3.
$\bf{p}$ $\bf{q}$ $\bf{r}$ $\bf{p+q}$ $\bf{q+r}$ $\bf{p+q+r}$
$\bf{3a}$ $p >1/2$ $ q > 1/2 $ $ r < 1/2$ $p+q < 3/2$ $p+q+r > 3/2$
$\bf{3b}$ $p > 1/2$ $ q > 1/2 $ $ r > 0$ $p+q+r < 3/2$
$\bf{3c}$ $p < 1$ $ q < 1 $ $ 0 < r < 1/2$ $p+q > 3/2$
$\bf{p}$ $\bf{q}$ $\bf{r}$ $\bf{p+q}$ $\bf{q+r}$ $\bf{p+q+r}$
$\bf{3a}$ $p >1/2$ $ q > 1/2 $ $ r < 1/2$ $p+q < 3/2$ $p+q+r > 3/2$
$\bf{3b}$ $p > 1/2$ $ q > 1/2 $ $ r > 0$ $p+q+r < 3/2$
$\bf{3c}$ $p < 1$ $ q < 1 $ $ 0 < r < 1/2$ $p+q > 3/2$
Table 4.  Domains of continuity contained in Cube 4.
$\bf{p}$ $\bf{q}$ $\bf{r}$ $\bf{p+q}$ $\bf{q+r}$ $\bf{p+q+r}$
$\bf{4a}$ $1/2 < p < 1$ $ q > 0$ $ r > 0$ $q+r < 1/2$
$\bf{4b}$ $p > 1/2$ $ q < 1/2$ $ r < 1/2$ $q+r > 1/2$ $p+q+r < 3/2$
$\bf{4c}$ $p < 1$ $ q < 1/2$ $ r < 1/2$ $p+q+r > 3/2$
$\bf{p}$ $\bf{q}$ $\bf{r}$ $\bf{p+q}$ $\bf{q+r}$ $\bf{p+q+r}$
$\bf{4a}$ $1/2 < p < 1$ $ q > 0$ $ r > 0$ $q+r < 1/2$
$\bf{4b}$ $p > 1/2$ $ q < 1/2$ $ r < 1/2$ $q+r > 1/2$ $p+q+r < 3/2$
$\bf{4c}$ $p < 1$ $ q < 1/2$ $ r < 1/2$ $p+q+r > 3/2$
Table 5.  Domains of continuity contained in Cube 5.
$\bf{p}$ $\bf{q}$ $\bf{r}$ $\bf{p+q}$ $\bf{q+r}$ $\bf{p+q+r}$
$\bf{5a}$ $p > 0$ $ q > 0$ $1/2 < r < 1$ $p+q < 1/2$
$\bf{5b}$ $p < 1/2$ $ q < 1/2$ $r > 1/2$ $p+q > 1/2$ $p+q+r < 3/2$
$\bf{5c}$ $p < 1/2$ $ q < 1/2$ $r < 1$ $p+q+r > 3/2$
$\bf{p}$ $\bf{q}$ $\bf{r}$ $\bf{p+q}$ $\bf{q+r}$ $\bf{p+q+r}$
$\bf{5a}$ $p > 0$ $ q > 0$ $1/2 < r < 1$ $p+q < 1/2$
$\bf{5b}$ $p < 1/2$ $ q < 1/2$ $r > 1/2$ $p+q > 1/2$ $p+q+r < 3/2$
$\bf{5c}$ $p < 1/2$ $ q < 1/2$ $r < 1$ $p+q+r > 3/2$
Table 6.  Domains of continuity contained in Cube 6.
$\bf{p}$ $\bf{q}$ $\bf{r}$ $\bf{p+q}$ $\bf{q+r}$ $\bf{p+q+r}$
$\bf{6a}$ $p < 1/2$ $ q > 1/2$ $r > 1/2$ $q+r < 3/2$ $p+q+r > 3/2$
$\bf{6b}$ $p > 0$ $ q > 1/2$ $r > 1/2$ $p+q+r < 3/2$
$\bf{6c}$ $0 < p < 1/2$ $ q < 1$ $r < 1$ $q+r > 3/2$
$\bf{p}$ $\bf{q}$ $\bf{r}$ $\bf{p+q}$ $\bf{q+r}$ $\bf{p+q+r}$
$\bf{6a}$ $p < 1/2$ $ q > 1/2$ $r > 1/2$ $q+r < 3/2$ $p+q+r > 3/2$
$\bf{6b}$ $p > 0$ $ q > 1/2$ $r > 1/2$ $p+q+r < 3/2$
$\bf{6c}$ $0 < p < 1/2$ $ q < 1$ $r < 1$ $q+r > 3/2$
Table 7.  Domains of continuity contained in Cubes 7 and 8.
$\bf{p}$ $\bf{q}$ $\bf{r}$ $\bf{p+q}$ $\bf{q+r}$ $\bf{p+q+r}$
$\bf{7a}$ $p < 1$ $ q < 1$ $r < 1$ $p+q+r > 5/2$
$\bf{7b}$ $p > 1/2$ $r < 1$ $p+q < 3/2$ $q+r > 3/2$
$\bf{7c}$ $p < 1$ $r > 1/2$ $p+q > 3/2$ $q+r < 3/2$
$\bf{7d}$ $q < 1$ $p+q > 3/2$ $q+r > 3/2$ $p+q+r < 5/2$
$\bf{7e}$ $p > 1/2$ $q >1/2$ $r > 1/2$ $p+q < 3/2$ $q+r < 3/2$
$\bf{p}$ $\bf{q}$ $\bf{r}$ $\bf{p+q}$ $\bf{q+r}$ $\bf{p+q+r}$
$\bf{8a}$ $1/2 < p < 1$ $0 < q < 1$ $1/2 < r < 1$ $p+q+r > 3/2$
$\bf{8b}$ $p > 1/2$ $q >0$ $r > 1/2$ $p+q+r < 3/2$
$\bf{p}$ $\bf{q}$ $\bf{r}$ $\bf{p+q}$ $\bf{q+r}$ $\bf{p+q+r}$
$\bf{7a}$ $p < 1$ $ q < 1$ $r < 1$ $p+q+r > 5/2$
$\bf{7b}$ $p > 1/2$ $r < 1$ $p+q < 3/2$ $q+r > 3/2$
$\bf{7c}$ $p < 1$ $r > 1/2$ $p+q > 3/2$ $q+r < 3/2$
$\bf{7d}$ $q < 1$ $p+q > 3/2$ $q+r > 3/2$ $p+q+r < 5/2$
$\bf{7e}$ $p > 1/2$ $q >1/2$ $r > 1/2$ $p+q < 3/2$ $q+r < 3/2$
$\bf{p}$ $\bf{q}$ $\bf{r}$ $\bf{p+q}$ $\bf{q+r}$ $\bf{p+q+r}$
$\bf{8a}$ $1/2 < p < 1$ $0 < q < 1$ $1/2 < r < 1$ $p+q+r > 3/2$
$\bf{8b}$ $p > 1/2$ $q >0$ $r > 1/2$ $p+q+r < 3/2$
Table 8.  Values of $c_1,c_2$ and $c_3$ in Formula 5, for each continuity domain.
$\bf{1a}$ $\bf{1b}$ $\bf{1c}$ $\bf{1d}$ $\bf{1e}$ $\bf{2a}$ $\bf{2b}$ $\bf{3a}$ $\bf{3b}$ $\bf{3c}$ $\bf{4a}$ $\bf{4b}$ $\bf{4c}$ $\bf{5a}$ $\bf{5b}$ $\bf{5c}$ $\bf{6a}$ $\bf{6b}$ $\bf{6c}$ $\bf{7a}$ $\bf{7b}$ $\bf{7c}$ $\bf{7d}$ $\bf{7e}$ $\bf{8a}$ $\bf{8b}$
$\bf{c_1}$ 0 2 0 1 1 0 1 4 3 2 4 3 4 0 1 2 0 1 0 4 2 4 3 3 4 3
$\bf{c_2}$ 0 1 1 0 2 4 4 4 3 3 0 1 1 0 1 1 4 3 3 4 3 3 4 2 0 0
$\bf{c_3}$ 0 0 2 1 1 0 1 0 1 0 0 1 2 4 3 4 4 3 2 4 4 2 3 3 4 3
$\bf{1a}$ $\bf{1b}$ $\bf{1c}$ $\bf{1d}$ $\bf{1e}$ $\bf{2a}$ $\bf{2b}$ $\bf{3a}$ $\bf{3b}$ $\bf{3c}$ $\bf{4a}$ $\bf{4b}$ $\bf{4c}$ $\bf{5a}$ $\bf{5b}$ $\bf{5c}$ $\bf{6a}$ $\bf{6b}$ $\bf{6c}$ $\bf{7a}$ $\bf{7b}$ $\bf{7c}$ $\bf{7d}$ $\bf{7e}$ $\bf{8a}$ $\bf{8b}$
$\bf{c_1}$ 0 2 0 1 1 0 1 4 3 2 4 3 4 0 1 2 0 1 0 4 2 4 3 3 4 3
$\bf{c_2}$ 0 1 1 0 2 4 4 4 3 3 0 1 1 0 1 1 4 3 3 4 3 3 4 2 0 0
$\bf{c_3}$ 0 0 2 1 1 0 1 0 1 0 0 1 2 4 3 4 4 3 2 4 4 2 3 3 4 3
[1]

Mark F. Demers. Uniqueness and exponential mixing for the measure of maximal entropy for piecewise hyperbolic maps. Discrete & Continuous Dynamical Systems - A, 2021, 41 (1) : 217-256. doi: 10.3934/dcds.2020217

[2]

Awais Younus, Zoubia Dastgeer, Nudrat Ishaq, Abdul Ghaffar, Kottakkaran Sooppy Nisar, Devendra Kumar. On the observability of conformable linear time-invariant control systems. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020444

[3]

Ilyasse Lamrani, Imad El Harraki, Ali Boutoulout, Fatima-Zahrae El Alaoui. Feedback stabilization of bilinear coupled hyperbolic systems. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020434

[4]

Meilan Cai, Maoan Han. Limit cycle bifurcations in a class of piecewise smooth cubic systems with multiple parameters. Communications on Pure & Applied Analysis, 2021, 20 (1) : 55-75. doi: 10.3934/cpaa.2020257

[5]

Maoding Zhen, Binlin Zhang, Vicenţiu D. Rădulescu. Normalized solutions for nonlinear coupled fractional systems: Low and high perturbations in the attractive case. Discrete & Continuous Dynamical Systems - A, 2020  doi: 10.3934/dcds.2020379

[6]

Gervy Marie Angeles, Gilbert Peralta. Energy method for exponential stability of coupled one-dimensional hyperbolic PDE-ODE systems. Evolution Equations & Control Theory, 2020  doi: 10.3934/eect.2020108

[7]

Andy Hammerlindl, Jana Rodriguez Hertz, Raúl Ures. Ergodicity and partial hyperbolicity on Seifert manifolds. Journal of Modern Dynamics, 2020, 16: 331-348. doi: 10.3934/jmd.2020012

[8]

Fanni M. Sélley. A self-consistent dynamical system with multiple absolutely continuous invariant measures. Journal of Computational Dynamics, 2021, 8 (1) : 9-32. doi: 10.3934/jcd.2021002

[9]

Harrison Bray. Ergodicity of Bowen–Margulis measure for the Benoist 3-manifolds. Journal of Modern Dynamics, 2020, 16: 305-329. doi: 10.3934/jmd.2020011

[10]

Andreu Ferré Moragues. Properties of multicorrelation sequences and large returns under some ergodicity assumptions. Discrete & Continuous Dynamical Systems - A, 2020  doi: 10.3934/dcds.2020386

[11]

Djamel Aaid, Amel Noui, Özen Özer. Piecewise quadratic bounding functions for finding real roots of polynomials. Numerical Algebra, Control & Optimization, 2021, 11 (1) : 63-73. doi: 10.3934/naco.2020015

[12]

Huu-Quang Nguyen, Ya-Chi Chu, Ruey-Lin Sheu. On the convexity for the range set of two quadratic functions. Journal of Industrial & Management Optimization, 2020  doi: 10.3934/jimo.2020169

[13]

Yasmine Cherfaoui, Mustapha Moulaï. Biobjective optimization over the efficient set of multiobjective integer programming problem. Journal of Industrial & Management Optimization, 2021, 17 (1) : 117-131. doi: 10.3934/jimo.2019102

[14]

Yichen Zhang, Meiqiang Feng. A coupled $ p $-Laplacian elliptic system: Existence, uniqueness and asymptotic behavior. Electronic Research Archive, 2020, 28 (4) : 1419-1438. doi: 10.3934/era.2020075

[15]

Xavier Carvajal, Liliana Esquivel, Raphael Santos. On local well-posedness and ill-posedness results for a coupled system of mkdv type equations. Discrete & Continuous Dynamical Systems - A, 2020  doi: 10.3934/dcds.2020382

[16]

Shasha Hu, Yihong Xu, Yuhan Zhang. Second-Order characterizations for set-valued equilibrium problems with variable ordering structures. Journal of Industrial & Management Optimization, 2020  doi: 10.3934/jimo.2020164

[17]

Wenbin Li, Jianliang Qian. Simultaneously recovering both domain and varying density in inverse gravimetry by efficient level-set methods. Inverse Problems & Imaging, , () : -. doi: 10.3934/ipi.2020073

[18]

Lingfeng Li, Shousheng Luo, Xue-Cheng Tai, Jiang Yang. A new variational approach based on level-set function for convex hull problem with outliers. Inverse Problems & Imaging, , () : -. doi: 10.3934/ipi.2020070

[19]

Lingju Kong, Roger Nichols. On principal eigenvalues of biharmonic systems. Communications on Pure & Applied Analysis, 2021, 20 (1) : 1-15. doi: 10.3934/cpaa.2020254

[20]

Yuanfen Xiao. Mean Li-Yorke chaotic set along polynomial sequence with full Hausdorff dimension for $ \beta $-transformation. Discrete & Continuous Dynamical Systems - A, 2021, 41 (2) : 525-536. doi: 10.3934/dcds.2020267

2019 Impact Factor: 1.338

Metrics

  • PDF downloads (107)
  • HTML views (165)
  • Cited by (1)

Other articles
by authors

[Back to Top]